# SDR 20000825SH001

- Difficulty date: August 24, 2000
- Submitted: August 24, 2000
- Operation: General aviation
- Aircraft: N1162D
- Make and model: Mooney M20K
- Aircraft serial: 250730
- Aircraft time: 1,612 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 590000001011
- Condition: Fractured
- Location: Lower Belly
- Part time: 1,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE A OF ANNUAL INSPECTION, FOUND HAT SECTION P/N 590000-001/11 CRACKED.
